Results 1 to 3 of 3
Acetaminophen and Nyquil
  1. #1
    Sokodude is offline New Member
    Join Date
    Dec 2005
    Location
    .
    Posts
    1

    Default Acetaminophen and Nyquil

    I am currently in school and of course am sick. It is around the time of finals and need to feel decent towards the end of the week. Today I took 700mg of Acetaminophen. Looking around the internet I found all of the negatives of this drug. Being sick I cannot sleep and wanted to take NyQuil. How long do I need to wait after taking the dosage of Acetaminophen that I recieved. Thanks

  2. #2
    coming home is offline Junior Member
    Join Date
    Dec 2005
    Location
    USA.
    Posts
    35

    Default

    I think you should be fine to go ahead and take it whenever.

    I have been prescribed pain medicine by doctors many times, that contained around 500mgs of Acetaminophen per day, along with a smaller amount of a narcotic pain reliever, and by the rules on the bottle I could take two or three times a day - and that would be around 1500mgs. of Acetaminophen daily.

    I think what puts you at risk for trouble with Acetaminophen is when you take large amounts of it for extended periods of time, more so than taking a fairly large dose in one day.It eventually damages your liver from having to break down the large amounts of Acetaminophen over time.I could be wrong tho, somebody feel free to correct me if I am.

    Hope you feel better, and good luck wit ur studies.

    we're goin down,down in an earlier round, but sugar, were goin down swingin - fallout boy lyrics

  3. #3
    ryan_hayden is offline New Member
    Join Date
    Feb 2009
    Posts
    4

    Default

    The problem with Tylenol and Nyquil is not always the acmetophine it’s a mix between that and the alcohol that the Nyquil contains. No matter how little alcohol it is, it will contribute to liver damage. It is very important that you don’t mix the two. All though doing this once wont cause life threatening liver damage, it will cause irreversible damage. There has been many deaths due to the two being mixed.

    Hope this helps. I am not a doctor all though I am a Paramedic.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22